# SDR FDKA200610289

- Difficulty date: October 12, 2006
- Submitted: October 17, 2006
- Operation: Air carrier
- Aircraft: N842MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145457
- Aircraft time: 12,409 hours, 11,620 cycles
- Engine: Allsn AE3007A
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT EMERGENCY EXIT LIGHT AND SIGN INOP AT OVERWING EXIT.  MX TIGHTENED THE ELECTRICAL CONNECTOR AND OP'S CHECK GOOD.
